# SDR CVGA20250801001

- Difficulty date: July 29, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N920TX
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 16,679 hours, 10,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE DURNING CLIMB - THE PRESSURIZATION ISSUE WAS CAUSED BY THE DOOR HANDLE NOT BEING PROPERLY CLOSED AND THE DOOR SEAL NOT INFLATING. PERFORMED MANUAL PRESSURIZATION CHECK AND AUTO PRESSURIZATION CHECK AND LEAK DOWN CHECK ON THE ENTRY DOOR PRIMARY SEAL REF MM CH 21·30-00, ALL CHECKS WERE GOOD, AIRCRAFT PRESSURIZED NORMALLY IN AUTO ANO MANUAL AND DOOR SEAL HELD FULL PRESSURE FOR 5 MINUTES WITH SERVICE AIR SHUTOFF. CUSTOMER ELECTS NO FURTHER ACTION. PRESSURJZATION SYSTEM OPS CHECKS GOOD.
